CI²MA - Publicaciones | Papers in Scientific Journals

Papers in Scientific Journals

The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.

Publications of Daniel INZUNZA

Conexión usuarios externos

NumberAuthors, Title and Details
2019-28

Raimund BÜRGER, Daniel INZUNZA, Pep MULET, Luis M. VILLADA: Implicit-explicit methods for a class of nonlinear nonlocal gradient flow equations modelling collective behaviour. Applied Numerical Mathematics, vol. 144, pp. 234-252, (2019).

2019-18

Raimund BÜRGER, Daniel INZUNZA, Pep MULET, Luis M. VILLADA: Implicit-explicit schemes for nonlinear nonlocal equations with a gradient flow structure in one space dimension. Numerical Methods for Partial Differential Equations, vol. 35, 3, pp. 1008-1034, (2019).

 

 

  CI²MA, CENTER FOR RESEARCH IN MATHEMATICAL ENGINEERING, UNIVERSIDAD DE CONCEPCIÓN - MAILBOX 160-C, CONCEPCIÓN, CHILE, PHONE: +56-41-2661324